MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828300
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent fracture occurred.The 70% stenosed target lesion was located in the mildly tortuous and moderately calcified left anterior descending artery.A 3.00 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, the device failed to cross the lesion.The device was removed from the body and the physician noticed a fracture at the proximal end of the stent.The procedure was completed with another of the same size.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction h6 device codes.Initially reported as break is being corrected to material deformation.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13253349
Report Number2134265-2022-00225
Device Sequence Number4585377
Product Code NIQ
UDI-Device Identifier08714729980995
UDI-Public08714729980995
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberH7493941828300
Device Lot Number0028077194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown